# SDR DALA2016111508802

- Difficulty date: November 12, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 50,673 hours, 28,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE TAIL EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY IN AFT OVERHEAD PER MM.
